×

A Gelfand-Neumark theorem for Jordan algebras. (English) Zbl 0397.46065


MSC:

46L99 Selfadjoint operator algebras (\(C^*\)-algebras, von Neumann (\(W^*\)-) algebras, etc.)
46K99 Topological (rings and) algebras with an involution
17C65 Jordan structures on Banach spaces and algebras
46H99 Topological algebras, normed rings and algebras, Banach algebras
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] Albert, A.A, Absolute-valued algebraic algebras, Bull. amer. math. soc., 55, 763-768, (1949) · Zbl 0033.34901
[2] Albert, A.A; Paige, L.J, On a homomorphism property of certain Jordan algebras, Trans. amer. math. soc., 93, 20-29, (1959) · Zbl 0089.02001
[3] Alfsen, E.M, Compact convex sets and boundary integrals, () · Zbl 0209.42601
[4] Alfsen, E.M; Shultz, F, Non-commutative spectral theory for affine function spaces on convex sets, Mem. amer. math. soc., 172, (1976) · Zbl 0337.46013
[5] Arens, R, Representations of ∗-algebras, Duke math. J., 14, 269-282, (1947) · Zbl 0029.40201
[6] Arens, R, The adjoint of a bilinear operation, (), 839-848 · Zbl 0044.32601
[7] Bourbaki, N, Elements of mathematics, general topology, (1966), Hermann Paris, and Addison-Wesley, Reading, Mass · Zbl 0145.19302
[8] Choquet, G; Corson, H; Klee, V, Exposed points of convex sets, Pacific J. math., 17, 33-43, (1966) · Zbl 0139.06802
[9] Dixmier, J, LES algèbres d’opérateurs dans l’espace hilbertien, (1957), Gauthier-Villars Paris · Zbl 0088.32304
[10] Dixmier, J, LES C∗-algèbres et leurs représentations, (1964), Gauthier-Villars Paris · Zbl 0152.32902
[11] Effros, E; Størmer, E, Jordan algebras of self-adjoint operators, Trans. amer. math. soc., 127, 313-316, (1967) · Zbl 0171.11502
[12] Glennie, C.M, Some identities valid in special Jordan algebras but not valid in all Jordan algebras, Pacific J. math., 16, 47-59, (1966) · Zbl 0134.26903
[13] Jacobson, N, Structure and representations of Jordan algebras, () · Zbl 0218.17010
[14] Jacobson, N, Lectures on quadratic Jordan algebras, (1969), Tata Institute of Fundamental Research Bombay · Zbl 0253.17013
[15] Jordan, P; von Neumann, J; Wigner, E, On an algebraic generalization of the quantum mechanical formalism, Ann. of math., 35, 29-64, (1934) · JFM 60.0902.02
[16] Kadison, R, A representation theory for commutative topological algebra, Mem. amer. math. soc., 7, (1951) · Zbl 0042.34801
[17] Kadison, R, Transformations of states in operator theory and dynamics, Topology, suppl., 2, 177-198, (1967) · Zbl 0129.08705
[18] Kelley, J.L; Vaught, R.L, The positive cone in Banach algebras, Trans. amer. math. soc., 74, 44-55, (1953) · Zbl 0050.11004
[19] Kurosh, A.G, Lectures in general algebra, (1963), Chelsea New York · Zbl 0123.00101
[20] Luxemburg, W; Zaanen, A.C, Riesz spaces, (1971), North-Holland Amsterdam · Zbl 0231.46014
[21] von Neumann, J, On an algebraic generalization of the quantum mechanical formalism, Mat. sb., 1, 415-482, (1936) · Zbl 0015.24505
[22] Pedersen, G.K, Monotone closures in operator algebras, Amer. J. math., 94, 955-962, (1972) · Zbl 0219.46046
[23] Phelps, R, Lectures on the Choquet theorem, (1966), Van Nostrand Princeton, N.J., · Zbl 0135.36203
[24] Sakai, S, C∗-algebras and W∗-algebras, () · Zbl 1024.46001
[25] Segal, I.E, Postulates for general quantum mechanics, Ann. of math., 48, 930-948, (1947) · Zbl 0034.06602
[26] Sherman, S, On Segal’s postulates for general quantum mechanics, Ann. of math., 64, 593-601, (1956) · Zbl 0075.21802
[27] Størmer, E, On the Jordan structure of C∗-algebras, Trans. amer. math. soc., 120, 438-447, (1965) · Zbl 0136.11401
[28] Størmer, E, Jordan algebras of type I, Acta math., 115, 165-184, (1966) · Zbl 0139.30502
[29] Størmer, E, Irreducible Jordan algebras of self-adjoint operators, Trans. amer. math. soc., 130, 153-166, (1968) · Zbl 0164.44602
[30] Topping, D, Jordan algebras of self-adjoint operators, Mem. amer. math. soc., 53, (1965) · Zbl 0137.10203
[31] Topping, D, An isomorphism invariant for spin factors, J. math. mech., 15, 1055-1064, (1966) · Zbl 0154.38802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.